# SDR DALA2020031001762

- Difficulty date: February 20, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 74,859 hours, 24,631 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5636, L/P 6344902) 4L ESCAPE SLIDE GRIT BAR ENGAGEMENT LIGHT INOP. CORRECTIVE ACTION: OPENED L/ACCESS PANEL @ BHD 1640 INSIDE AFT CARGO COMP REAR BULKHEAD TO T/S BROKEN WIRES. 947372. FOUND WIRES W2647-2001R,- 02001B,-0003,-0006,-2501R,-2501B W3582-0017. ALL CHEWED THROUGH BY RODENTS ALL WIRES VERIFIED POSITION TO D439A AND D439B NEED TO REPAIR LT YAW DAMP MODULE REINSTALLED. C/B PULLED ON P11-A18, C6, C7, C8, C9 ALL REQUIRES OPS CHECKS. W3582-0017. 4L SLIDE LT WIRE REPAIRED PER SWPM 20-30 AND SLIDE LT OPS NML. REPAIRED WIRE BUNDLE W2647 LEADING TO CONNECTOR D1357 TO LEFT ACCELEROMETER PER SWPM 20-30. REF B757 WDM 22-21-11. STILL NEEDS TO BE PINNED AND CLAMPED. REPINNED CONNECTOR PER 757 WDM 22-21-11. STILL NEEDS CLAMPED. WIRES ROUTED AND SECURED PER SWPM 20, UNABLE TO CLOSE PANELS DUE TO LEVEL 3 PEST INSP DOOR 3L SLIDE LT OPS NORM. PER B757 AMM 25-66. L YAW DAMP ACCEL INSTALL TEST PASSED PER B757 AMM 22-21. AFT CARGO PANELS INSTALLED.
